Post to Forum

Juvederm under eyes caused dark circles

  • Casandra
  • montreal
  • 4 years ago

I had juvaderm injected under my eyes twice. I love it for the first 4 days then the dark cicles and bags appear. Please help I am ready to go for surgery! I have never been so consious about my eyes. Please help!!

View 5 doctor answers to Juvederm Left Dark Circles Under Eyes Worse

Comments (5)

-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply
Hi Buge, A physician may inject Vitrase or Widase to help dissolve Juvederm. It helps if the physician knows what level, and where the Juvederm was injected. Good luck and be well. Dr. P
  • Reply

how can I get the juvederm out under my eyes? I got a dark circle under my eye its puffy also. its been 7 mos!! help

  • Reply
Hi Casandra, It is difficult to advise you without a photo. If you email a photo to me, I will be happy to advise you. Dr. P
  • Reply
I am going to see a top dermatologist here in Montreal. If needed I will e-mail you my picture. Thank you so much for responding.
  • Reply